General informations:

I am a Hans Rademacher Instructor at University of Pennsylvania. My primary research focuses on derived algebraic geometry. In my spare time I think about combinatorial geometry.
E-mail address: mhabli at math.upenn.edu. My Cv is here.

Publications:

Algebraic Geometry over the residue field of the infinite place with Mate L. Juhász, accepted in Communications in Algebra


Explicit computations of Hida families via overconvergent modular symbols with Evan Dummit, Robert Harron, Lalit Jain, Robert Pollack, Daniel Ross, accepted in Research in Number Theory, (2015)


On the number of rich lines in high dimensional real vector spaces (with Zachary Scherr), published in Discrete and Computational Geometry, 55(4), 955-962, (2016) 

Formality of derived intersections and the orbifold HKR isomorphism (with Dima Arinkin and Andrei Caldararu), submitted, (2014) 


Derived intersections and the Hodge theorem (with Dima Arinkin and Andrei Caldararu), accepted in Algebraic Geometry 

An incidence conjecture of Bourgain over fields of positive characteristic (with Jordan S. Ellenberg), accepted in Forum of Mathematics, Sigma 

Kakeya sets over non-archimedean local rings , published in Mathematika, 59, (2013) (with Evan Dummit) 

Power map permutations and symmetric differences in finite groups, published in Journal of Algebra and its Applications, (2011) (with Guillermo Mantilla-Soler)